# SDR 7C7A2023011730002

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,756 hours, 39,911 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Relay
- Part number: 3452K6
- Condition: Failed
- Location: Tcas
- Part time: 34,756 hours, 399,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS INOP DURING CRUISE, DEFERRED TCAS SYSTEM. REPLACED RELAY 3452-K6 FOR FIX
